Virginia, 2008Hail and Damaging Winds in Virginia, June 1, 2008
June 1, 2008 · NWS LWX · 9 events in 4 counties and zones
A strong upper level disturbance moved across the Mid Atlantic during the afternoon and evening hours of June 1st. This system along with high dew points and an unstable atmosphere sparked scattered strong to severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $83,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level disturbance moved across the Mid Atlantic during the afternoon and evening hours of June 1st. This system along with high dew points and an unstable atmosphere sparked scattered strong to severe thunderstorms. A few thunderstorms resulted in downed trees and power lines. One thunderstorm also produced penny sized hail in Culpeper County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 1, 2:17 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 1, 2:17 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
317 PM EDT SUN JUN 1 2008
.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE MID ATLANTIC ON MONDAY...BEFORE
MOVING OFFSHORE ON TUESDAY. A COLD FRONT WILL SETTLE OVER SOUTH
CENTRAL VIRGINIA DURING THE MIDDLE OF THE WEEK...HELPING TO FOCUS
SHOWER AND THUNDERSTORM ACTIVITY. HIGH PRESSURE WILL RETURN FOR THE
WEEKEND...WITH WARMER THAN NORMAL TEMPERATURES EXPECTED.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
CONVECTION DVLPNG AHEAD OF AN UPPER TROF AXIS CRNTLY SLIDING SE/WRD
ACRS THE SRN OH RVR VALLEY AND JUST SOUTH OF THE MASON-DIXON LINE.
ISLTD STORMS HAVE A DECENT HAIL THREAT W/ A FAIRLY LOW WBZ FZL.
MAINLY CONCERNED ABOUT OUTFLOW DOMINANT STORMS TWRD SUNSET AS THE
SRN EDGE OF THE FORCING FROM THE UPPER TROF NEAR THE LOWER BAY/SRN
MD. OUTFLOW FROM SVR WX ACROSS WV MAY ADD ADDITIONAL LL FORCING TO
CONVECTION /ALREADY IN THE 30-40KT STEERING FLOW/ MAY NOT SHOW MUCH
DISSIPATION TILL IT/S MOVED OUT OF THE CWA LATE THIS EVNG...ESPC W/
SLIGHTLY HIGHER DWPNTS ACROSS CNTL/ERN VA.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 8 PM MONDAY/...
POPS INCRD TO CHNC/SCTD TSTMS FOR THE EVNG HRS...DISPTNG QUICKLY
LATE EVNG. WINDS ALSO SUBSIDING OVRNGHT. THE CNTR OF AN APRCHNG SFC
HIGH WILL TURN WINDS MORE N-NW/RLY...A TREND LASTING THRU MON EVNG.
HIGHS MON A COUPLE DEGREES COOLER W/ THE UPPER NW FLOW REGION
OVERHEAD...MODIFYING TEMPS.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
UNSETTLED CONDITIONS ARE STILL EXPECTED FOR MID WEEK...WHILE HIGH
PRESSURE AND WARM TEMPERATURES WILL RETURN FOR THE WEEKEND.
HIGH PRESSURE WILL MOVE OFFSHORE BY TUESDAY...ALLOWING SOUTHERLY
FLOW TO TRANSPORT MOISTURE NORTHWARD AHEAD OF THE NEXT COLD FRONT.
THE FRONT WILL SLOWLY SAG SOUTHWARD ON WEDNESDAY...BEFORE STALLING
OVER SOUTH/CENTRAL VIRGINIA THROUGH FRIDAY. HIGH PRESSURE MOVES BACK
INTO THE MID ATLANTIC FOR THE WEEKEND.
THE STALLED BOUNDARY WILL FOCUS SHOWER AND THUNDERSTORM ACTIVITY FOR
WEDNESDAY THROUGH FRIDAY. THE MID LEVEL FLOW WILL REMAIN ZONAL
DURING THIS TIME...WITH SEVERAL PIECES OF SHORTWAVE ENERGY MOVING
EAST IN THE FLOW. THE MIDDLE OF THE WEEK MAY TURN OUT TO BE A FAIRLY
ACTIVE CONVECTIVE PERIOD FOR THE CWFA. THE ATMOSPHERE WILL BE
MODERATELY UNSTABLE AS THE FRONT DROPS SOUTH ON WEDNESDAY...WITH
SHORTWAVE ENERGY PRESENT IN THE MID LEVELS. A FEW STRONG
THUNDERSTORMS WILL BE POSSIBLE.
DEPENDING UPON WHERE THE FRONTAL BOUNDARY SETS UP LATER WEDNESDAY
INTO FRIDAY...ADDITIONAL STRONG STORMS ARE POSSIBLE IN ITS VICINITY.
THE GFS IS HINTING AT SOME POSSIBLE MCS DEVELOPMENT TRAVELING ALONG
THE STALLED BOUNDARY IN CONJUNCTION WITH SHORTWAVES MOVING EAST IN
THE FLOW THROUGH FRIDAY. THESE TYPES OF FEATURES CAN BE VERY
DIFFICULT TO TIME...AND SCATTERED POPS SEEM REASONABLE.
CONDITIONS SHOULD IMPROVE BY THE WEEKEND AS HIGH PRESSURE SETTLES
OVER THE MID ATLANTIC ALOFT AND AT THE SURFACE. TEMPERATURES IN THE
UPPER 80S TO LOWER 90S ARE POSSIBLE.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
NON-STEADY WIND GUSTS FOR THE REMAINDER OF THE AFTN AND A GENERAL
W/RLY DRCTN. A WEAK CONVERGENCE SIGNAL SHOWING NW/RLY WINDS ACROSS
THE NRN MD-NRN VA REGION...A TRANSITIONAL W/RLY WIND ACROSS THE I-66
CRDR...AND SW/RLY WINDS S OF I-66. SCTD TO ISLD TSTMS WILL BE PSBLE
ACRS THE REGION THRU LATE EVNG. I-95 CRDR NOT EXPTD TO SEE ACTIVITY
LIKE SAT AFTN...THO A FEW ISLTD WIND GUSTS 30-40KT CERTAINLY PSBLE
W/ ANY INDVDL TSTM CELL. STORM TOPS 25-30KFT EXPTD TO REMAIN IN THIS
REALM...HOLDING TGTHER FAIRLY WELL AS THEY PROGRESS E/WRD. WATCHING
FOR STORMS ACROSS PRTNS OF WV MAKING IT INTO THE SHENDH VALLEY AND
PNTS EAST LATER THIS EVNG...W/ A GENERAL WEAKENING AND DISSIPATION
AFT SUNSET. WINDS WILL DECR BY THIS TIME...W/ CLEARING SKIES OVRNGT
AND HIGH PRESSURE BUILDING IN FOR MONDAY. LIGHT N/RLY WINDS AND FEW
MID DECKS EXPTD MON AFTN.
NEXT CHANCE FOR REDUCED VSBYS/CIGS IS ON WEDNESDAY WITH A COLD
FRONTAL PASSAGE. THE FRONT IS EXPECTED TO STALL OVER SOUTH/CENTRAL
VA THROUGH THE MIDDLE TO LATE WEEK. &&
.MARINE...
SCA EXPTD TO EXP THIS EVNG W/ LITTLE RESISTANCE BY THE ENVRMNT OTHER
THAN STORM OUTFLOW IF STORMS HOLD TOGETHER INTO THE BAY LATE THIS
EVNG. AFTER THIS ACTIVITY DISSIPATES...WINDS BECMNG LIGHT OVRNGHT
AND THRU MON AFTN W/ HIGH PRES OVER THE MID ATLNC. SCA EXPTD TO
EXP THIS EVNG W/ LITTLE RESISTANCE BY THE ENVRMNT OTHER THAN STORM
OUTFLOW IF STORMS HOLD TOGETHER INTO THE BAY LATE THIS EVNG. AFTER
THIS ACTIVITY DISSIPATES...WINDS BECMNG LIGHT OVRNGHT AND THRU MON
AFTN W/ HIGH PRES OVER THE MID ATLNC.
SOME CHANNELING UP THE BAY IS POSSIBLE TUESDAY/TUESDAY NIGHT AHEAD
OF AN APPROACHING COLD FRONT. WILL KEEP THE WINDS AT 15 KT FOR
NOW...BUT SMALL CRAFT HEADLINES MAY BE POSSIBLE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ530>537.
&&
SCHOOR/LISTEMAAHazardous weather outlook, Jun 1, 2:30 PM EST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
330 PM EDT SUN JUN 1 2008
ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
021000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
330 PM EDT SUN JUN 1 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA
THIS AFTERNOON AND EVENING. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE IN THE STRONGER STORMS.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER
AND MARYLAND CHESAPEAKE BAY THROUGH 8 PM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-021000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
330 PM EDT SUN JUN 1 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA
THIS AFTERNOON. SMALL HAIL AND GUSTY WINDS ARE POSSIBLE IN THE
STRONGER STORMS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 1, 10:22 AM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1122 AM EDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG LUSBY 38.41N 76.46W
05/31/2008 CALVERT MD TRAINED SPOTTER
MULTIPLE FULL GROWN OAK TREES UPROOTED. POWERLINES DOWNED
ACROSS LUSBY AND SOLOMONS AREA.
&&
GMSSpecial weather statement, Jun 1, 1:20 PM EST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
220 PM EDT SUN JUN 1 2008
VAZ028-WVZ050-011900-
HAMPSHIRE WV-FREDERICK VA-
220 PM EDT SUN JUN 1 2008
...STRONG THUNDERSTORMS TO AFFECT HAMPSHIRE AND FREDERICK COUNTIES...
AT 220 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF ROMNEY...MOVING EAST AT 32 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
THE COMMUNITIES OF AUGUSTA...YELLOW SPRING...LEHEW...ROCK ENON
SPRINGS AND HIGH VIEW WILL BE AFFECTED BY THIS STORM.
BJL
Special weather statement, Jun 1, 1:34 PM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
234 PM EDT SUN JUN 1 2008
WVZ501-502-011915-
WESTERN GRANT WV-EASTERN GRANT WV-
234 PM EDT SUN JUN 1 2008
...STRONG THUNDERSTORMS TO AFFECT WESTERN GRANT AND EASTERN GRANT
COUNTIES...
AT 234 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTHWEST OF BEECHWOOD...MOVING EAST AT 30 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
THE COMMUNITIES OF BAYARD WILL BE AFFECTED BY THIS STORM.
BJL
Special weather statement, Jun 1, 1:59 PM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
259 PM EDT SUN JUN 1 2008
VAZ027-WVZ055-011945-
SHENANDOAH VA-HARDY WV-
259 PM EDT SUN JUN 1 2008
...STRONG THUNDERSTORMS TO AFFECT SHENANDOAH AND HARDY COUNTIES...
AT 259 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OLD FIELDS...MOVING EAST AT 30 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
THE COMMUNITIES OF BEAN SETTLEMENT...INKERMAN...BAKER...RIO...
MCCAULEY AND WARDENSVILLE WILL BE AFFECTED BY THIS STORM.
BJL
Local storm report, Jun 1, 2:19 PM EST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
319 PM EDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG HYATTSVILLE 38.96N 76.95W
05/31/2008 PRINCE GEORGES MD TRAINED SPOTTER
LARGE PORTION OF TELEPHONE POLE BROKE OFF AND KNOCKED
DOWN LINES ON 42ND PL NEAR JEFFERSON AND GALLATIN ST.
&&
GMSSpecial weather statement, Jun 1, 3:52 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
452 PM EDT SUN JUN 1 2008
VAZ041-050-051-055-056-012130-
ORANGE VA-STAFFORD VA-CULPEPER VA-FAUQUIER VA-SPOTSYLVANIA VA-
452 PM EDT SUN JUN 1 2008
...STRONG THUNDERSTORMS TO AFFECT ORANGE...STAFFORD...CULPEPER...
FAUQUIER AND SPOTSYLVANIA COUNTIES...
AT 452 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES EAST OF LOIS TO NASONS...MOVING
EAST-SOUTHEAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
THE COMMUNITIES OF STAFFORD WILL BE AFFECTED BY THESE STORMS.
BJL
Thunderstorm Wind, Spotsylvania
- When
- June 1, 4:20 PM EST
- Where
- Spotsylvania County, Chancellor
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.270, -77.600
Spotsylvania County Emergency Management reported power lines down on Ashby Drive.
Thunderstorm Wind, Stafford
- When
- June 1, 4:24 PM EST
- Where
- Stafford County, 0.69 mi N of Falmouth
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 38.330, -77.470
Stafford County Emergency Management reported trees and power lines down near Falmouth.
Thunderstorm Wind, Fredericksburg (C)
- When
- June 1, 4:30 PM EST
- Where
- Fredericksburg (C) County, 1.08 mi W of Fredericksburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 38.300, -77.490
City of Fredericksburg Emergency Management reported trees and wires down. Some trees fell on cars.
Thunderstorm Wind, Spotsylvania
- When
- June 1, 4:30 PM EST
- Where
- Spotsylvania County, 3.82 mi NNW of Howison
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 38.330, -77.480
Spotsylvania County Emergency Management reported 2 mobile homes damaged in the wooded area of Robinson Lane off US 17.
Thunderstorm Wind, Stafford
- When
- June 1, 4:32 PM EST
- Where
- Stafford County, 1.08 mi W of White Oak
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 38.300, -77.390
An amateur radio operator reported a tree down 5 miles east of Route 1 on Route 218 in White Oak.
Thunderstorm Wind, Spotsylvania
- When
- June 1, 4:32 PM EST
- Where
- Spotsylvania County, 1.29 mi ESE of Five Mile
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.270, -77.530
Spotsylvania County Emergency Management reported power lines down on Harrison Road.
Hail, Stafford
- When
- June 1, 4:32 PM EST
- Where
- Stafford County, 1.08 mi W of White Oak
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.300, -77.390
An amateur radio operator reported penny-sized hail 5 miles east of Route 1 on Route 218 near White Oak.
Thunderstorm Wind, Stafford
- When
- June 1, 4:40 PM EST
- Where
- Stafford County, 0.88 mi NW of Sullivan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 38.330, -77.410
Stafford County Emergency Management reported trees and power lines down near Stafford.
Thunderstorm Wind, King George
- When
- June 1, 4:42 PM EST
- Where
- King George County, 0.54 mi W of Edgehill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 38.270, -77.140
King George County Emergency Management reported trees and power lines down near Edgehill.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, June 1, 20082 deaths · 1 event
- Flooding in Iowa, June 1 to 30, 2008$1.1 billion · 21 events
- Flooding in Iowa, June 1 to 25, 2008$310 million · 14 events
- Flooding in Indiana, June 1 to 20, 2008$130 million · 4 events
- Hail and Damaging Winds in Arkansas, June 1, 2008$3.9 million · 65 kt wind · 55 events
- Flash Flooding and Hail in Oklahoma, June 1, 2008$307,000 · 2.75 in hail · 59 events
- Hail and Damaging Winds in Mississippi, June 1, 2008$885,000 · 1.5 in hail · 31 events
- Flash Flooding and Flooding in Iowa, June 1 to 3, 2008$582,000 · 1.25 in hail · 35 events
- Heat and Drought in Texas, June 1 to 20, 2008$900,000 · 24 events
- Flooding in Nebraska, June 1 to 21, 2008$400,000 · 8 events
- Flash Flooding and Hail in Arkansas, June 1, 20081 injured · $93,000 · 1.75 in hail · 23 events
- Hail and Damaging Winds in Mississippi, June 1, 2008$121,000 · 50 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 103977, 103982, 103975, 103979, 103976, 103978, 103983, 103980, 103981.